# SDR FDEA202410151504

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD JAMB EXISTING REPAIR DOUBLER FOUND CHAFFED AT   STATION 895.7, LONGERON -40 RIGHT TO LONGERON -41 RIGHT. FORWARD CARGO DOOR FORWARD JAMB AT STATION 895.7, LONGERON -40 RIGHT TO LONGERON   -41 RIGHT CHAFFED EXISTING REPAIR DOUBLER REPAIRED AS PER EA# 1-5330-T0313T28 B P5   TITLE: FUSELAGE - PLATES & SKINS - FWD CARGO DOOR FWD JAMB, EXISTING SRM REPAIR - SRM   53-00-15 REPAIR 8. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
